MathSciNet Relay Station
MathSciNet bibliographic data
MR763553 (86f:54050) 54E40 (54F45)
Assouad, Patrice Plongements lipschitziens dans ${\bf R}\sp{n}$. (French) [Lipschitz embeddings in ${\bf R}\sp{n}$] Bull. Soc. Math. France 111 (1983), no. 4, 429–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement